Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Lip allergy, swollen,chapped and bleeding.

Hi there.. i developed allergy on my lip last month where it got swollen and then chapped (very dry and bleeding ).. and now it has got better but my lip are itchy sometimes and there are few small white bums on my lip.. just would like to know if this is also another symptom of new allergy that i am not sure or even know what is it far as i remember.. i only have allergy on sea food which was about 10 years ago..
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in.
Yes, this does sound like an allergy. It is often difficult to identify what you are allergic to apart from things like sea food which cause allergies in a lot of people. The white marks could be healing skin ( since you said you had a pretty bad reaction last month) . I would suggest you have Tablet Cetrizine 10 mg once a day for 2-3 days and you should be fine.
Hope this helps
Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor